American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 89 found      Go to page: 1 2 3

[1] Monica-Dana Burlică and Daniela Roşu. A class of nonlinear delay evolution equations with nonlocal initial conditions. Proc. Amer. Math. Soc. 142 (2014) 2445-2458.
Abstract, references, and article information   
View Article: PDF

[2] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[3] R. E. Showalter. Monotone Operators in Banach Space and Nonlinear Partial Differential Equations. Math. Surveys Monogr. 49 (2013) MR MR1422252.
Book volume table of contents   

[4] R. E. Showalter. Nonlinear evolution problems. Math. Surveys Monogr. 49 (2013) 103-154.
Book volume table of contents   
View Article: PDF

[5] R. E. Showalter. Linear problems{\ldots }an Introduction. Math. Surveys Monogr. 49 (2013) 1-33.
Book volume table of contents   
View Article: PDF

[6] R. E. Showalter. Nonlinear stationary problems. Math. Surveys Monogr. 49 (2013) 35-101.
Book volume table of contents   
View Article: PDF

[7] R. E. Showalter. Accretive operators and nonlinear Cauchy problems. Math. Surveys Monogr. 49 (2013) 155-239.
Book volume table of contents   
View Article: PDF

[8] Simeon Reich and Shoham Sabach. Three Strong Convergence Theorems Regarding Iterative Methods for Solving Equilibrium Problems in Reflexive Banach Spaces. Contemporary Mathematics 568 (2012) 225-240.
Book volume table of contents
View Article: PDF

[9] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[10] Shin-ya Matsushita and Li Xu. On convergence of the proximal point algorithm in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 4087-4095. MR 2823053.
Abstract, references, and article information   
View Article: PDF

[11] Dmitriy Drusvyatskiy and Adrian S. Lewis. Generic nondegeneracy in convex optimization. Proc. Amer. Math. Soc. 139 (2011) 2519-2527. MR 2784817.
Abstract, references, and article information   
View Article: PDF

[12] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information   
View Article: PDF

[13] Heinz H. Bauschke and Xianfu Wang. The kernel average for two convex functions and its application to the extension and representation of monotone operators. Trans. Amer. Math. Soc. 361 (2009) 5947-5965. MR 2529920.
Abstract, references, and article information   
View Article: PDF

[14] J. Berkovits and M. Miettunen. On the uniqueness of the Browder degree. Proc. Amer. Math. Soc. 136 (2008) 3467-3476. MR 2415030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Milen Ivanov and Nadia Zlateva. A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008) 1787-1793. MR 2373609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators in general Banach space. Proc. Amer. Math. Soc. 135 (2007) 3917-3924. MR 2341941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerd Herzog and Christoph Schmoeger. An example on ordered Banach algebras. Proc. Amer. Math. Soc. 135 (2007) 3949-3954. MR 2341945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen Simons. Dualized and scaled Fitzpatrick functions. Proc. Amer. Math. Soc. 134 (2006) 2983-2987. MR 2231623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 2951-2955. MR 2231619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean-Paul Penot and Constantin Zalinescu. On the convergence of maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 1937-1946. MR 2215762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Simons and C. Zalinescu. A new proof for Rockafellar's characterization of maximal monotone operators. Proc. Amer. Math. Soc. 132 (2004) 2969-2972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Teemu Pennanen, Julian P. Revalski and Michel Théra. Graph-distance convergence and uniform local boundedness of monotone mappings. Proc. Amer. Math. Soc. 131 (2003) 3721-3729. MR 1998179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. F. Svaiter. Fixed points in the family of convex representations of a maximal monotone operator. Proc. Amer. Math. Soc. 131 (2003) 3851-3859. MR 1999934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Berkovits. A note on the imbedding theorem of Browder and Ton. Proc. Amer. Math. Soc. 131 (2003) 2963-2966. MR 1974355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Regina Sandra Burachik and B. F. Svaiter. Maximal monotonicity, conjugation and the duality product. Proc. Amer. Math. Soc. 131 (2003) 2379-2383. MR 1974634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aris Daniilidis, Pando Georgiev and Jean-Paul Penot. Integration of multivalued operators and cyclic submonotonicity. Trans. Amer. Math. Soc. 355 (2003) 177-195. MR 1928084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Heinz H. Bauschke. The composition of projections onto closed convex sets in Hilbert space is asymptotically regular. Proc. Amer. Math. Soc. 131 (2003) 141-146. MR 1929033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. Pennanen, R. T. Rockafellar and M. Théra. Graphical convergence of sums of monotone mappings. Proc. Amer. Math. Soc. 130 (2002) 2261-2269. MR 1896407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 89 found      Go to page: 1 2 3